# SDR 01FDEA01027

- Difficulty date: December 4, 2001
- Submitted: December 5, 2001
- Operation: Air carrier
- Aircraft: N193FE
- Make and model: Boeing 727-22
- Aircraft serial: 19142
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Condition: Faulty
- Location: Right Land Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

1-387 AFTER T/O UNSAFE GEAR LIGHT ILLUMINATED.  R&R R/H LAND GEAR DOWNLOCK SWITCH & ACCESSORY UNIT PER MM 32-61-021-4, 32-09-111-4.
